# SDR AU981475

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME WEB LOCATED AT BS 1265 LT AND RT SIDES CRACKED IN THE FOLLOWING AREAS:  1.  LT SIDE AT 12 O'CLOCK POSITION.   2.  RT SIDE AT 3 O'CLOCK POSITION.  FOUND DURING INSPECTION IAW SB 747-53A2416.
